# SDR USAA051493

- Difficulty date: December 12, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N783AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- Aircraft time: 40,702 hours, 40,702 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Splice
- Part number: 65516989
- Condition: Cracked
- Location: Bs908
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK BS908  AT STRINGER 4.  DEFECTIVE PART REPLACED WITH IDENTICAL PART IAW SRM 51-10-02, DEFECT SIZE: .500".
